Numark Loratadine 10mg Allergy & Hay Fever 14 Tablets20% off
Numark Loratadine 10mg Allergy & Hay Fever 14 Tablets
What 500,000+ customers say about medino:
Numark loratadine allergy and hay fever relief provides a quick relief of hay fever & allergy symptoms with just one tablet a day.
- Immediate hay fever and allergy relief
- One tablet a day
Numark Loratadine Allergy & Hay fever Tablets are used to relieve you from allergy and hay fever symptoms such as sneezing, runny nose, itchy eyee, rash and urticaria (hives).
The active ingredient, Loratadine, is a second-generation antihistamine, therefore, it is less likely to cause you drowsiness.
With only One tablet a day you will feel immediate relief from allergy and hay fever symptoms.
Each tablet contains Loratadine 10mg.
It also contains Lactose
Usage and Instructions
Adults and children 2 years of age and over weighing more than 30km:
Swallow One Tablet a day with water.
If you have severe liver problems, you may need to take One Tablet every other day.
Talk to your doctor or pharmacist if you think this applies to you.
Do not give to children under the age of 2 years or weighing less than 30kg.
Do not take more medicine than the label tells you to.
Do not use if you are pregnant or breastfeeding.
If your symptoms persist consult your doctor.
Do not take Loratadine if you are scheduled to have any skin tests for allergies. Do not take it for two days before the test.
Consult your doctor or pharmacist before taking Loratadine if you have any liver problems.
Some of the most common side effects associated with Loratadine are:
- increased appetite
- difficulty sleeping
Show 7 more reviews
Orders placed before 8.pm on working days are dispatched the same day.
Standard delivery (Evri)
Price: £3.49, or free on orders over £25.
Delivers in 2 days, excluding Sunday.
Next day delivery (Evri)
Price: £4.99, or free for orders over £35.
Delivers next day.
All our delivery options include tracking.
We also offer delivery with Royal Mail.